# SDR AALA202110252467

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,588 hours, 10,481 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CREW REST DOOR WHEN OPENED TO FLOOR LOCK WILL NOT UNLOCK FROM COCKPIT SIDE OF DOOR. ADJUSTED FLIGHT DECK CREW REST DOOR PER AMM 25-29-03.
